Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 11, Pages 1923–1949 (Mi zvmmf376)  

Fast automatic differentiation as applied to the computation of second derivatives of composite functions

E. S. Zasukhina

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia

Abstract: A technique for deriving formulas for the second derivatives of a composite function with constrained variables is proposed. The original system of constraint equations is associated with a linear system of equations, whose solution is used to determine the Hessian of the function. The resulting formulas are applied to discrete problems obtained by approximating optimal control problems with the use of Runge–Kutta methods of various orders. For a particular optimal control problem, the numerical results obtained by the gradient method and Newton's method with the resulting formulas are described and analyzed in detail.

Key words: fast automatic differentiation (FAD), Lagrangian, Euler scheme, Runge–Kutta method, splines.

Full text: PDF file (2986 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:11, 1835–1859

Bibliographic databases:

UDC: 519.653
Received: 05.05.2006
Revised: 31.05.2006

Citation: E. S. Zasukhina, “Fast automatic differentiation as applied to the computation of second derivatives of composite functions”, Zh. Vychisl. Mat. Mat. Fiz., 46:11 (2006), 1923–1949; Comput. Math. Math. Phys., 46:11 (2006), 1835–1859

Citation in format AMSBIB
\Bibitem{Zas06}
\by E.~S.~Zasukhina
\paper Fast automatic differentiation as applied to the computation of second derivatives of composite functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 11
\pages 1923--1949
\mathnet{http://mi.mathnet.ru/zvmmf376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2304067}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 11
\pages 1835--1859
\crossref{https://doi.org/10.1134/S0965542506110029}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845329214}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf376
  • http://mi.mathnet.ru/eng/zvmmf/v46/i11/p1923

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:250
    Full text:139
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021